MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT
Model Number 36452801
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the doctor reports that the patient has evidence of early polyethylene wear; he has not yet scheduled removal of the material.Related mpo products: product id: 36430046 lineage® acetabular shell 46mm quad hemi flare std group 1/ lot no.: 16453831657950/ qty: 1 product id: 26012802 cocr femoral head 28mm slt taper +0mm neck/ lot no.: 1694225/ qty: 1 product id: 18080301 cancellous 6.5mm self-tapping bone screw 2.0cm length/ lot no.: 1718278/ qty: 1 product id: 18080301 cancellous 6.5mm self-tapping bone screw 2.0cm length/ lot no.: 1711513/ qty: 1 product id: pha0cls3 profemur® z classic stem sz 3 straight short neck/ lot no.: 1737747/ qty: 1.

Brand Name
LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21978197
Report Number3010536692-2025-00265
Device Sequence Number18454700
Product Code LPH
UDI-Device IdentifierM684364528011
UDI-PublicM684364528011
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36452801
Device Catalogue Number36452801
Device Lot Number4351735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale